# SDR AALA202303294975

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A320*
- Aircraft serial: 5292
- Aircraft time: 32,968 hours, 13,343 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY LAVATORY, SMOKE WARNING. ALL LAVATORIES CHECKED, SMOKE UNCONFIRMED. MAINTENANCE ACCOMPLISHED CHECKS PER AMM 26-17-00 WITH NO FAULTS NOTED.
